# SDR DALA2025060304253

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 64,854 hours, 34,078 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Screw
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 NBR. ENGINE OUTSIDE TOP PYLON SCREW LOOSE. CORRECTIVE ACTION: RE SECURE LOOSE FASTENER IAW A319 AMM 54-50-00. (7524904).
